MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET WITH TIP PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

STRYKER ENDOSCOPY-SAN JOSE STRYKER AHTO TUBE SET WITH TIP PACKAGING; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Catalog Number 0250070620
Medical Device Problem Codes Contamination (1120); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a small red plastic piece was found inside of the package.There was no signs of damage found on the suction irrigator tube set.Unsure of where the red plastic piece came from.Deemed contaminated due to unknown foreign object origin.New product was obtained and used.Per or materials management: red piece appears to be broken off from internal components.
 
Additional Manufacturer Narrative
The device was disposed therefore; it was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: a small red plastic piece (the size of a sprinkle) was found inside of the package probable root cause: incorrect or inadequate packaging.Severe shipping conditions.User error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
STRYKER AHTO TUBE SET WITH TIP PACKAGING
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22850258
Report Number0002936485-2025-00705
Device Sequence Number8421889
Product Code GCX
UDI-Device Identifier37613327061650
UDI-Public37613327061650
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070620
Device Lot Number24232FG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight134 KG